MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK9035M
Medical Device Problem Codes Device Damaged Prior to Use (2284); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a recanalization procedure, the last four inches of the catheter between the markers allegedly separated after removing it from the plastic hoop to flush.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one seeker crossing support catheter was received and evaluated.On visual evaluation, the sample was returned into two segments.The two segments of the catheter were the hub and rest of the shaft.A complete circumferential break was noted to the catheter.Therefore, based on the findings, the investigation is confirmed for the identified detachment issue as the catheter detached.The investigation is inconclusive for the reported device damaged prior to use as no evidence was provided for review.A definitive root cause for the reported device damaged prior to use and the identified detachment issues could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Device expiry date: 09/2024.

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16483410
Report Number2020394-2023-00138
Device Sequence Number17458672
Product Code DQY
UDI-Device Identifier00801741067952
UDI-Public(01)00801741067952
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK9035M
Device Catalogue NumberSK9035M
Device Lot NumberVTGW0299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown